# SDR ABXA040361

- Difficulty date: October 19, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 58,275 hours, 62,230 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919617501N
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD MAIN FRAME STA 699 CRACKED AT FORWARD AND AFT FLANGE.  REQUIRED REPLACEMENT PER NEA 53400100-002-30.  REMOVED AND REPLACED LEFT MAIN FRAME IAW EA 53400321-001-2 AND DC-9 SRM.
